MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN LIFT ASSIST BEACH CHAIR; SUPPORT, PATIENT POSITION

BAXTER HEALTHCARE CORPORATION ALLEN LIFT ASSIST BEACH CHAIR; SUPPORT, PATIENT POSITION
Model Number A-91501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beach chair shoulder positioner is designed to position and support the patient¿s head and torso in a variety of surgical procedures including, but not limited to orthopedic surgeries like, rotator cuff, total shoulder, reverse total shoulder, slap repair and other shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The beach chair was received by baxter.Upon inspection, it was determined that the gas shock failed and the back board was broke.Baxter technician replaced the shock and back board.Beach chair now functions as it should.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a beach chair backboard being cracked were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that allen lift assist beach chair backboard were cracked and was reclining slightly.The bed was located at the account and occurred during patient use.There was no patient/user injury, no harm or significant impact to the surgical procedure reported.

Brand Name
ALLEN LIFT ASSIST BEACH CHAIR
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21577125
Report Number3010216206-2025-00002
Device Sequence Number8751577
Product Code CCX
UDI-Device Identifier00615521004125
UDI-Public(01)00615521004125
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-91501
Device Catalogue NumberA-91501
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown